Scale-invariant nonlinear optics in gases

Heyl Christoph and Coudert-Alteirac Helene and Miranda Miguel and Louisy Maite and Kovács Katalin and Tosa Valer and Balogh Emeric and Varjú Katalin and L'Huillier Anne and Couairon Arnaud and Arnold Cord: Scale-invariant nonlinear optics in gases.
Optica, 3 (1). pp. 75-81. ISSN 2334-2536 (2016)

[thumbnail of optica-3-1-75.pdf]
Preview
Text
optica-3-1-75.pdf - Published Version

Download (1MB) | Preview
Item Type: Journal Article
Journal or Publication Title: Optica
Date: 2016
Volume: 3
Number: 1
Page Range: pp. 75-81
ISSN: 2334-2536
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3193170
DOI azonosító: https://doi.org/10.1364/OPTICA.3.000075
Date Deposited: 2017. Jul. 14. 13:24
Last Modified: 2019. Dec. 02. 13:07
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/11767
Web of Science® Times Cited: 80 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year